×

zbMATH — the first resource for mathematics

A calculus for framed links in \(S^3\). (English) Zbl 0377.55001

MSC:
57M25 Knots and links in the \(3\)-sphere (MSC2010)
57R65 Surgery and handlebodies
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Akbulut, S., Kirby, R.C.: (To appear)
[2] Akbulut, S., Kirby, R.C.: Mazur manifolds. (To appear)
[3] Cappel, S., Shaneson, J.: Invariants of 3-manifolds. Bull. A.M.S.81, 559-562 (1975) · Zbl 0331.57003 · doi:10.1090/S0002-9904-1975-13737-2
[4] Casson, A., Gordon, C.McA.: Cobordism of classical knots. Mimeographed notes, Orsay 1975
[5] Cerf, J.: La stratification naturelle des espaces de fonctions différentiables réeles et la théorème de la pseudoisotopie. Publ. Math. I.H.E.S.39 (1970) · Zbl 0213.25202
[6] Craggs, R.: Stable equivalence in Heegard and surgery presentations for 3-manifolds. (To appear)
[7] Eells, J., Kuiper, N.H.: An invariant for certain smooth manifolds. Ann. Mat. Pura Appl.60, 93-110 (1963)
[8] Fenn, R.A., Rourke, C.P.: A note on Kirby’s calculus of links. Mimeographed notes, Warwick, 1976 · Zbl 0413.57006
[9] Fenn, R.A., Rourke, C.P.: On Kirby’s calculus of links. (To appear) · Zbl 0413.57006
[10] Gordon, C. McA.: Knots, homology spheres, and contractible 4-manifolds. Topology14, 151-172 (1975) · Zbl 0304.57003 · doi:10.1016/0040-9383(75)90024-5
[11] Hatcher, A., Wagoner, J.: Pseudoisotopies of compact manifolds. Asterisque6 (1973) · Zbl 0274.57010
[12] Hempel, J.: Construction of orientable 3-manifolds, Topology of 3-manifolds, M.K. Fort, ed. Prentice Hall, 1962 · Zbl 1246.57043
[13] Hirzebruch, F., Neumann, W.D., Koh, S.S.: Differentiable Manifolds and Quadratic Forms. Marcel Dekker, New York (1971) · Zbl 0226.57001
[14] Kaplan, S.: Thesis, University of California. Berkeley, 1976
[15] Lickorish, W.B.R.: A representation of orientable combinatorial 3-manifolds. Ann. Math.76, 531-540 (1962) · Zbl 0106.37102 · doi:10.2307/1970373
[16] Lickorish, W.B.R.: Surgery on knots. Proc. A.M.S.60, 296-298 (1977) · Zbl 0345.57002 · doi:10.1090/S0002-9939-1976-0488060-X
[17] Milnor, J.: On simply connected 4-manifolds. Symp. Int. Top. Alg., Mexico 1958 · Zbl 0105.17204
[18] Milnor, J., Husemoller, D.: Symmetric Bilinear Forms. New York: Springer-Verlag 1973 · Zbl 0292.10016
[19] Robertello, R.: An invariant of knot cobordism. Comm. Pure Appl. Math.18, 543-555 (1965) · Zbl 0151.32501 · doi:10.1002/cpa.3160180309
[20] Rohlin, V.A.: New examples of 4-dimensional manifolds. Doklady, 1965, 660-663 · Zbl 0132.19902
[21] Rolfsen, D.: Knots and Links. Berkeley, Publish or Perish 1976 · Zbl 0339.55004
[22] Wall, C.T.C.: On simply-connected four-manifolds. J. London Math. Soc.39, 141-149 (1964) · Zbl 0131.20701 · doi:10.1112/jlms/s1-39.1.141
[23] Zeeman, E.C.: On the dunce hat. Topology2, 341-358 (1964) · Zbl 0116.40801 · doi:10.1016/0040-9383(63)90014-4
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.